Ok its only in my second week into accutane and other then the insignificant dryness...ive noticed two things that are sorta worrying me...the first isnt that bad...its about my muscles/joints...I played sports hard for 2 dayss and after each day of it, I've noticed my muscles have been way more sore then before and my joints such as my knee are aching a bit...this isn't a big deal but the next thing might be...im noticing perhaps a little vision difference..not really a vision difference but like when im lookin at my computer, I notice sometimes its a bit blurry and i have to make sure i focus...I hope this is not the start of vision problems...hoping its just dry eyes or somethin
u guys think that vision thing may be a problem? not sure...and is the extra soreness in joints and muscles gonna be permanent?
Well I've heard that vision problems are a possible side effect and I know someone who still has vision problems several years later. I hope you dont have that. As for the aches and pains... everyone I've heard who got that who was on accutane said it cleared up a couple weeks after getting off the medication.
yeah this is definitely an effect from accutane...my knee joint is sore like hell and that never happens...and a lot of my muscles are still a bit sore 3 days after the fact....i guess ill lay off hard physical activity for awhile or just do it in moderation